# SDR ASOA201001810

- Difficulty date: November 18, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 19,869 hours, 13,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 LT WEB, LOWER RT SECTION CORRODED.  WEB IS CORRODED OUT OF ALLOWABLE DAMAGE LIMITS SRM 53-11-10-201-003-A01. REMOVED LT LOWER 280 WEB AND TRANSFERRED HOLES TO NEW SERVICABLE PART IAW SRM 51-42-06-001-001-A01.   INSTALLED LT LOWER 280 WEB IAW SRM 51-42-06-001-001-A01, 51-42-13-00-001-001-A01, 51-42-21-00-001-001-A01.
